Anyone here ever suffer from vertigo?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Papa Bear
Regular Member


Date Joined Feb 2006
Total Posts : 34
   Posted 5/31/2007 6:02 PM (GMT -7)   
Not the U2 crap, the symptoms?
 
Last week I ended up in the emergency room because everything was spinning around me (Spins I haven't experienced since being a drunk as a teenager) had a EKG and catscan that were ok...Dr. said I have vertigo and prescribed Antivert 25mg.
 
Anyway it sucks...I think it's stress and highblood pressure related...that or maybe it's my meds (Effexxor 150mg daily, Strattera two 40mg daily, Zetia 10mg daily....did a follow up with my primary M.D. today...he said the same thing "vertigo" I'm getting some blood work done Monday.
 
 
Thoughts?
 
I'm Irish and American so don't give me any greif for knockin U2...I like a few of their songs...the Edge is pretty cool.

_Christina
Veteran Member


Date Joined Feb 2007
Total Posts : 553
   Posted 5/31/2007 7:24 PM (GMT -7)   

 

I had it when I first started switching from lexapro to cymbalta.  I also had an amazing headache that I thought was from the vertigo.  It ended up being a sinus infection (we think) but I had no other symptoms of a sinus infection, including when they did a visual check.  They treated with antibiotics, but it didn't work so they treated with stronger antibiotics. 

After a little while it just went away.  Antibiotics or time, it's gone- and that's all I care about


Christina
 
When you cannot stand, on whom do you lean?


Sunnivara
Regular Member


Date Joined Apr 2007
Total Posts : 115
   Posted 5/31/2007 10:14 PM (GMT -7)   
I've had it since I started weaning off Zoloft. I've been off the Zoloft a week now and still get moments where I feel like I'm swept up by a passing roller coaster. I sure hope it stops soon. I didn't have this before the Zoloft. mad
 

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 6/1/2007 5:30 AM (GMT -7)   
I too had it when I first started my meds,then after a few days it went away.
It is scary though



Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Currently taking none.
www.healingwell.com/donate


www.myspace.com/ShynSassy315

"I am woman,hear me roar one day and cry the next!!!"


faithfully4you
Veteran Member


Date Joined Jan 2007
Total Posts : 870
   Posted 6/1/2007 7:50 AM (GMT -7)   
I know someone that had vertigo that was not related to meds!  Make sure that this is not a medical problem because it is something that can really effect your health if not diagnosed right.  At first they thought it was inner ear, however it turned out to be an inflammation around a nerve that ran along the brain stem, meds were need to shrink the swelling, if it would not have been diagnosed right, the outcome would have been severe.
 
Make sure that they do not just contribute it to your meds because you have depression and it is easy to push a diagnosis that is easier to give than to investigate!!!!!!!!!!!!!!!!
 
If you want more info on what vertigo I am familiar with, I can talk to this person and get whatever info you might want.  Please make sure though that you consider what I say!
 
Teresa
" If we deny love that is given to us, if we refuse to give love because we fear pain or loss, then our lives will be empty, our loss greater.”
Unknown
 
"You know how people say that if you wish for something hard enough it will come true... Well, I've been wishing for you every night and you still aren't here"


Zeee
New Member


Date Joined Jun 2007
Total Posts : 11
   Posted 6/1/2007 11:44 AM (GMT -7)   
I've had vertigo on and off for a large part of my life.
 
Once they told me it was a middle-ear problem, and that I might try cutting back my salt intake. I tried it and it worked!
 
Then I developed ear infections that wouldn't go away. Antibiotics didn't help. I took Vitamin C in high doses AND gave up milk and ice cream - poof! Ear infections went away, so did the dizziness they caused. I also gave up drinking fruit juice and any cold beverages. I drink filtered tap water, no ice. Cold stuff isn't good for your sinuses, and can cause edema and dizziness.
 
I know that blood pressure medication can cause vertigo. I tried Lisonopril for my kidneys (my blood pressure is actually quite low) and it made me feel lousy. I had to quit taking it, although it didn't make me dizzy - just tired and depressed.
 

Zeee
New Member


Date Joined Jun 2007
Total Posts : 11
   Posted 6/1/2007 11:46 AM (GMT -7)   
P.S. Blood pressure medications alarm me. There are natural ways to relieve hypertension, like fish oil and other Omega-3 supplements.

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 6/1/2007 6:31 PM (GMT -7)   
Hey Papa Bear,  You may want to do some research along the lines of hypertension and Effexor Xr.  This medication is notorious for having a high percentage of hypertensive side effects.  So, if you already have this problem and take Antivert it could be possible that you may be running into some drug interactions there.

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


Sadsong
Regular Member


Date Joined Feb 2006
Total Posts : 344
   Posted 6/2/2007 1:05 PM (GMT -7)   

Hi Papa Bear -

Several years ago, I suffered vertigo due to a low iron count.  Your blood test should be able to rule out if that's the case or not.

 

 

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 5:31 PM (GMT -7)
There are a total of 2,731,854 posts in 300,973 threads.
View Active Threads


Who's Online
This forum has 151131 registered members. Please welcome our newest member, veris.
309 Guest(s), 9 Registered Member(s) are currently online.  Details
Krimpet 🍔, rollout, Helgramite, Ides, CompositionNotebook, Xmaslover, Huddie, NiceCupOfTea, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer